Alert archive / Alabama / Flash Flood Warnings in 2021

Flash Flood Warning 23, NWS Birmingham, AL

June 7, 20214 counties in Alabama

NWS Birmingham, AL issued this flash flood warning at Jun 7, 2021, 8:08 PM CDT for 4 counties in Alabama. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2021, 8:08 PM CDT (01:08 UTC)
Expired
Jun 7, 2021, 11:15 PM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Bibb County, AL, Chilton County, AL, Jefferson County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 21 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 8:10 PM CDTFLASH FLOODCahaba Heights, ALWATER UP TO CAR DOOR LEVEL NEAR GREEN VALLEY RD AND CROSSHAVEN.
Jun 7, 8:36 PM CDTFLASH FLOODCahaba Heights, ALROAD IMPASSABLE DUE TO FLOODING.
Jun 7, 9:29 PM CDTHEAVY RAIN 3.5Cahaba Heights, AL3.5 INCHES OF RAINFALL MEASURED SINCE 700 PM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.1 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2021-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1708 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2021-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1708 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

390 
WGUS54 KBMX 080108
FFWBMX
ALC007-021-073-117-080415-
/O.NEW.KBMX.FF.W.0023.210608T0108Z-210608T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Birmingham AL
808 PM CDT Mon Jun 7 2021

The National Weather Service in Birmingham has issued a

* Flash Flood Warning for...
  Northwestern Chilton County in central Alabama...
  Western Shelby County in central Alabama...
  Eastern Bibb County in central Alabama...
  Southeastern Jefferson County in central Alabama...

* Until 1115 PM CDT.

* At 807 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to three inches of rain has 
  already fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Birmingham, Hoover, Vestavia Hills, Alabaster, Bessemer, Homewood,
  Pelham, Mountain Brook, Trussville, Helena, Hueytown, Irondale,
  Leeds, Moody, Calera, Fairfield, Chelsea, Montevallo, Center Point
  and Tarrant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3362 8654 3362 8655 3356 8655 3355 8651
      3343 8652 3310 8674 3285 8688 3285 8707
      3311 8708 3328 8707 3329 8709 3329 8712
      3331 8713 3363 8670 3363 8655

FLASH FLOOD...RADAR INDICATED

$$

40/Sizemore
1 follow-up statement
000 
WGUS74 KBMX 080215
FFSBMX

Flash Flood Statement
National Weather Service Birmingham AL
915 PM CDT Mon Jun 7 2021

ALC007-021-080225-
/O.CAN.KBMX.FF.W.0023.000000T0000Z-210608T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chilton AL-Bibb AL-
915 PM CDT Mon Jun 7 2021

...THE FLASH FLOOD WARNING FOR NORTHWESTERN CHILTON AND EASTERN BIBB
COUNTIES IS CANCELLED...

Flooding is no longer expected to pose an immediate threat. Please 
continue to heed any remaining road closures.

LAT...LON 3351 8654 3342 8658 3335 8669 3333 8679
      3339 8686 3347 8682 3354 8671 3357 8662

$$

ALC073-117-080415-
/O.CON.KBMX.FF.W.0023.000000T0000Z-210608T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Shelby AL-Jefferson AL-
915 PM CDT Mon Jun 7 2021

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTH CENTRAL SHELBY AND SOUTHEASTERN JEFFERSON COUNTIES...

At 915 PM CDT, Doppler radar indicated heavy rain falling across the
warned area. Up to three inches of rain have already fallen. Flash
flooding is already occurring.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Southeastern Birmingham, Hoover, Vestavia Hills, Homewood, Pelham,
Mountain Brook, Irondale, Leeds, Indian Springs Village, Shops of
Grand River, Barber Motorsports Park, Oak Mountain Amphitheater,
Greystone, Samford University, Highland Lakes, Cahaba Heights,
Riverchase, Patton Creek, Fowler Lake and The Summit.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3351 8654 3342 8658 3335 8669 3333 8679
      3339 8686 3347 8682 3354 8671 3357 8662

FLASH FLOOD...RADAR INDICATED

$$

40/Sizemore

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 7:27 PM CDT, 41 minutes earlier.

Area forecast discussion, Jun 7, 7:27 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
727 PM CDT Mon Jun 7 2021

.UPDATE...
Evening Update and 00Z Aviation.

&&

.SHORT TERM...
/Updated at 0646 PM CDT Mon Jun 07 2021/

Upper level low was meandering around Arkansas/Missouri this
afternoon. This cutoff feature will eventually begin slowly
moving northward into Tuesday. Readily apparent on the latest
satellite Mid Level Water Vapor Imagery was the huge dry slot
overhead. This area bisected southwest to northeast with 80-90%
mean moisture on both sides and 60-65% at minimum. Upward motion
was still being generated by the upper level low in smaller waves
moving south to north.

The latest LAPS analysis depicts an unstable atmosphere over
Central Alabama. SBCAPE values were around 3000, DCAPE was around
1000, SBLi's and Showalter were negative, etc. Unlike yesterday,
Bulk Shear values were much lower around 20kts and Precipitable
Water values ranged from 1.6 to 2 inches.

Thunderstorms will continue along the moist/dry interface and
focus from convectively generated boundaries. The storms may
become strong with wind gusts to 40 mph and some pea size hail.
Rain amounts may reach one to two inches in a few select
locations. Storm coverage and intensity will wane with the loss of
isolation. Overnight lows should be similar to last night around
70.

Southerly winds continue overnight through the lower levels of the
atmosphere. The isentropic lift near 300K combined with light
upward motion may produce showers and possibly a storm at anytime.
So left slight chance to chance pops area wide.

75

Tuesday.

We will again see shower and thunderstorm chances increase through
the morning hours on Tuesday with highs ranging from the lower 80s
north and east to readings around 90 southwest. Winds will remain
out of the south 5-10 mph.

05

.LONG TERM...
/Updated at 0153 PM CDT Mon Jun 07 2021/

There were no significant changes to the extended forecast. Daily
shower and thunderstorm chances go on. The overall setup will
offer a limited prospect for organized severe activity, but will
support locally heavy rainfall (perhaps some instances of minor
flooding).

89^GSatterwhite

Previous long-term discussion:
/Updated at 0309 AM CDT Mon Jun 07 2021/
Tuesday night through Sunday.

A well-defined mid-level trough axis will be located over the
Mississippi Delta region to start the period, extending southward
from the deformed remnant upper low near southern Lake Michigan.
Isolated to scattered showers and storms may be ongoing across parts
of the area Tuesday evening. Some CAMs do indicate a larger cluster
of storms just across the MS state line at the end of their runs;
confidence in its development or evolution is low but will keep some
low PoPs across much of the area Tuesday evening. Could see an
uptick in activity after midnight in the far northwest as the mid-
level trough moves closer along with a weak LLJ. Numerous showers
and storms are expected once again across the northwest half of the
area Wednesday due to the mid-level trough and associated cyclonic
flow and 2 inch PWATs. Meanwhile expect lesser coverage in the
southeast counties close to a narrow axis of lower PWATs and
ridging. Rain chances in the northwest through the overnight hours
Wednesday night. A similar setup is expected on Thursday as the
trough axis moves ever so slightly eastward. An amplifying ridge
over the Southern High Plains downstream of an eastern Pacific
trough will cause the flow aloft to become northerly Friday through
the weekend as the weak trough builds southeastward. With weak waves
in the northerly flow aloft and steeper mid-level lapse rates
advecting around the ridge, will have to keep an eye on any
thunderstorms complexes developing off to our north. PoPs will
remain enhanced across the area.

32/Davis

&&

.AVIATION...
00Z TAF Discussion.

Showers and storms will affect TCL/BHM/EET at this writing. This
activity was mentioned for a few hours moving south to north.
Some gusty winds and temporarily reduced visibility may occur in
heavy rainfall. Southerly winds after 06z will become up the
isentropes producing lift. Together with some light upward motion,
some showers and possibly a storm may occur at anytime overnight.
Will deal with this as a PROB30 at this time. Additionally, high
moisture content in the low levels and lift will produce
widespread cloud redevelopment. Have MVFR ceilings developing just
after 06z potentially become IFR between 09-15z. These ceilings
will slowly rise to around 040 with daytime heating. More showers
and thunderstorms possible on Tuesday afternoon.

Note: AMD NOT SKED until further notice at KASN due to ongoing
equipment issues.

75

&&

.FIRE WEATHER...

A moist air mass remains over the area through much of the
upcoming week. Scattered to numerous showers and storms will be
possible especially during the afternoon and evening hours each
day. Depending on the rain placement and overall timing, patchy
fog will be possible each night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     69  85  68  86  69 /  40  70  30  60  30
Anniston    70  84  69  86  70 /  40  70  30  50  20
Birmingham  71  86  70  86  71 /  40  70  30  60  30
Tuscaloosa  71  88  71  87  72 /  40  70  20  60  20
Calera      70  85  69  86  70 /  40  70  20  50  20
Auburn      69  83  68  88  70 /  40  70  20  30  10
Montgomery  71  86  70  90  71 /  40  70  10  30  10
Troy        71  85  69  90  70 /  40  70  10  30  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Jun 7, 9:22 AM CDT, 10 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
922 AM CDT Mon Jun 7 2021

ALZ011>015-017>050-081730-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
922 AM CDT Mon Jun 7 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

A few strong storms may produce isolated areas of damaging winds up
to 60 mph this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this afternoon.

In the hours before

Special weather statement, Jun 7, 5:39 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Birmingham AL
539 PM CDT Mon Jun 7 2021

ALZ033-072315-
Perry AL-
539 PM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PERRY COUNTY UNTIL 615 PM
CDT...

At 539 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Marion Junction, or 8 miles southeast of Marion,
moving north at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Marion, Suttle, Judson College and Radford.

LAT...LON 3249 8734 3267 8731 3264 8707 3250 8710
      3249 8711 3248 8722
TIME...MOT...LOC 2239Z 191DEG 17KT 3252 8724

61
Special weather statement, Jun 7, 6:19 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
619 PM CDT Mon Jun 7 2021

ALZ033-072345-
Perry AL-
619 PM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY COUNTY UNTIL
645 PM CDT...

At 618 PM CDT, Doppler radar was tracking a strong thunderstorm over
Marion, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Marion, Heiberger, Oakmulgee, Judson College, Radford, Sprott and
Ellards.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3283 8732 3284 8702 3273 8702 3269 8703
      3266 8703 3253 8725 3258 8741
TIME...MOT...LOC 2318Z 204DEG 24KT 3263 8731

40/Sizemore
Special weather statement, Jun 7, 6:42 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Birmingham AL
642 PM CDT Mon Jun 7 2021

ALZ032-034-080000-
Hale AL-Bibb AL-
642 PM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALE AND
SOUTHWESTERN BIBB COUNTIES UNTIL 700 PM CDT...

At 642 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mertz, or 13 miles northeast of Greensboro, moving north at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mertz, Phipps and Wateroak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3299 8755 3298 8733 3287 8739 3287 8742
      3283 8742 3284 8754
TIME...MOT...LOC 2342Z 192DEG 12KT 3287 8747

40/Sizemore
Special weather statement, Jun 7, 6:59 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Birmingham AL
659 PM CDT Mon Jun 7 2021

ALZ023-025-032-034-035-080045-
Chilton AL-Hale AL-Bibb AL-Shelby AL-Tuscaloosa AL-
659 PM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHILTON...
SOUTHEASTERN TUSCALOOSA...SOUTHWESTERN SHELBY...NORTHEASTERN HALE AND
BIBB COUNTIES UNTIL 745 PM CDT...

At 659 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pelham to near Ashby to 6 miles west of
Mertz. Movement was north at 20 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Southeastern Tuscaloosa, Hoover, Alabaster, Pelham, Helena, Calera,
Montevallo, Brent, Centreville, Moundville, Indian Springs Village,
Coaling, Vance, Woodstock, West Blocton, Wilton, American Village,
Oak Mountain State Park, Maylene and Lake Wildwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3315 8761 3325 8707 3325 8698 3327 8697
      3328 8693 3333 8689 3333 8683 3336 8683
      3337 8678 3339 8678 3342 8672 3325 8670
      3308 8676 3284 8700 3284 8732 3287 8732
      3288 8741 3284 8742 3284 8762
TIME...MOT...LOC 2359Z 182DEG 16KT 3326 8675 3298 8700 3293 8749

40/Sizemore
Special weather statement, Jun 7, 7:11 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Birmingham AL
711 PM CDT Mon Jun 7 2021

ALZ024-025-080045-
Jefferson AL-Shelby AL-
711 PM CDT Mon Jun 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY AND
SOUTHEASTERN JEFFERSON COUNTIES UNTIL 745 PM CDT...

At 711 PM CDT, Doppler radar was tracking a strong thunderstorm over
Brook Highland, or near Irondale. This storm was nearly stationary.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Eastern Birmingham, Hoover, Vestavia Hills, Homewood, Pelham,
Mountain Brook, Trussville, Irondale, Leeds, Moody, Chelsea, Center
Point, Indian Springs Village, Shops of Grand River, Kingston, Barber
Motorsports Park, Birmingham Airport, Oak Mountain Amphitheater,
Greystone and Samford University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3363 8654 3362 8655 3356 8655 3356 8654
      3355 8654 3355 8652 3354 8652 3333 8667
      3333 8689 3363 8672
TIME...MOT...LOC 0011Z 179DEG 4KT 3350 8667

40/Sizemore

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:11 PM CDTSpecial Weather StatementBMXJefferson34 min
Jun 7, 7:42 PM CDTAreal Flood AdvisoryBMXBibb, Chilton, Jefferson, Shelby2 hr
Jun 7, 8:08 PM CDTFlash Flood WarningBMXBibb, Dallas, Hale, Marengo, Perry3 hr
Jun 7, 8:18 PM CDTAreal Flood AdvisoryBMXEtowah, St. Clair3 hr
Jun 7, 11:05 PM CDTFlash Flood WarningBMXHale, Perry4 hr
Jun 7, 11:17 PM CDTSpecial Weather StatementBMXTallapoosa43 min
Jun 7, 11:45 PM CDTAreal Flood AdvisoryBMXLamar3 hr
Jun 8, 2:05 AM CDTSpecial Weather StatementBMXLamar55 min
Jun 8, 11:34 AM CDTRiver Flood WarningBMXGreene, Pickens, Sumter8 days
Jun 8, 1:38 PM CDTSpecial Weather StatementBMXDallas, Lowndes52 min
Jun 8, 2:21 PM CDTSpecial Weather StatementBMXAutauga, Dallas, Perry54 min
Jun 8, 2:47 PM CDTSpecial Weather StatementBMXMontgomery28 min
Jun 8, 2:56 PM CDTSpecial Weather StatementBMXMarengo, Sumter64 min
Jun 8, 3:10 PM CDTSpecial Weather StatementBMXBibb, Chilton, Coosa, Elmore65 min
Jun 8, 3:45 PM CDTSpecial Weather StatementBMXShelby60 min
Jun 8, 3:55 PM CDTSpecial Weather StatementBMXMacon65 min
Jun 8, 3:58 PM CDTSpecial Weather StatementBMXGreene, Hale62 min
Jun 8, 4:18 PM CDTSpecial Weather StatementBMXMacon27 min
Jun 8, 4:34 PM CDTSpecial Weather StatementBMXSt. Clair, Talladega56 min
Jun 8, 4:38 PM CDTSpecial Weather StatementBMXChambers, Lee67 min
Jun 8, 4:50 PM CDTSevere Thunderstorm WarningBMXChambers25 min
Jun 8, 4:56 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion, Winston64 min
Jun 8, 5:06 PM CDTSpecial Weather StatementBMXPickens54 min
Jun 8, 5:12 PM CDTSpecial Weather StatementBMXChambers48 min
Jun 8, 5:33 PM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston27 min
Jun 8, 5:57 PM CDTSpecial Weather StatementBMXFayette, Walker, Winston63 min

Nearby

Flash Flood Warnings in Alabama, 2021Every flash flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.